Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam

Connect with others who understand.

sign up log in
Resources
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medication Dosage

Medication Dosage

Hello everyone! Yesterday I went to my doctor and I got my Topamax dosage upped by 25 mg a night. Today, I've felt dizzy and confused, tonight my left cheek bone area went numb/ tingly (a side effect to the Topamax that I had when I first started the medication in April) I'm just wondering if this is normal? It's like when I first started the meds... You know what i mean? The tiredness, confusion, dizziness, tingling, that all happened the first week I was on the medication and then it subsided… read more

posted June 28, 2016
A MyEpilepsyTeam Member

I'm on 300mg am and 250mg at night and I experienced tiredness and sometimes tingling in my arms

posted June 29, 2016
A MyEpilepsyTeam Member

Hi, my daughter Chlöe has been on Epilepsy meds all her live-nearly 17yrs ols. Started with Epilm-Sodium Valporate and Lamatrogine.After 6 mths the docs decided to ween her off Lamatrogine and introduced Topiraimate-Topamax Sprinkles. When her meds get increased the docs usually up her Epilm Dosage. for 2 weeks just the morning dose will be increased then 2 weeks later she will have her evening dosage increased to match her morning one. I notice Chlöe gets tired more when her Epilm is increased but after 4 weeks that subsides. Recently the docs decided to increase her Topirimate from 75mg to 100mg for 2 weeks morning dose would be 100. For about 2 days i noticed Chlöe had an one extremely watery eye, Then it went away. The same thing happened again 2 weeks later for 2 days again after i introduced the higher dose for her evening meds. I wish i was able to know what feelings she experiences but she can only say 'Good Girl' and 'Mum Mum Mum-Mumma' so sometimes i can only guess by some of her body language-quietness etc.

posted August 7, 2016
A MyEpilepsyTeam Member

Thank you Jessicamariee, all these medications seem to have their own set of side effects! What we have to go through just to not have a seizure! xoxoxo

posted July 3, 2016
A MyEpilepsyTeam Member

Hi I am also on Topamax, I'm taking 400mg a day. When my Dr put my dose up i would get similer side affects. I would get dizzy laying in bed flat in my back, it would feel as if the room was moving out of my control. This happened for several weeks on and off for me. My worst side affect that we think was due to either Topamax or a Panadol and Ibuprofen mix was for 24hours one day the whole Left side of my face was having muscle spasms it was so sore as I couldn't control my face, or talk through the twitching. Mention anything you are worried about to your doctor. Hopefully everything works out for you xox

posted July 2, 2016
A MyEpilepsyTeam Member

75 mg Catherine

posted June 29, 2016

Related content

View all
Will Be There A Cures For It Soon If I Don't Have Anyone Left To Save Me If I'm Having Trouble Being In A Seizures And Not Able Call 911
A MyEpilepsyTeam Member asked a question 💭
Does Anyone Elses VNS Hurt When You Run The Magnet Across It?
A MyEpilepsyTeam Member asked a question 💭
Hello My Name Is Crystal, Has Anyone Had Withdrawal From A New Seizure Medicine And The Withdrawal Was Terrible ?
A MyEpilepsyTeam Member asked a question 💭
Already a Member? Log in